# SDR COEA2010041705901

- Difficulty date: April 17, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 29,408 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S53971402260
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE: LEVEL 2 CORROSION:  LT WEB FR27A LOWER FLANGE HAS SEVERAL AREAS OF CORROSION BETWEEN BL 0 AND 15 INCHES LEFT OF BL 0 HAVE MATERIAL LOSS BEYOND SRM LIMITS.  REPAIRED IAW ATR42 SRM.
